Alert archive / Louisiana / Tornado Warnings in 2026
Tornado Warning 17, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Mar 9, 2026, 6:27 PM CDT for East Feliciana Parish, Saint Helena Parish, Louisiana. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 9, 2026, 6:27 PM CDT (23:27 UTC)
- Expired
- Mar 9, 2026, 7:15 PM CDT
- In force
- 48 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.0 in
The radar
The Hammond radar (KHDC), 44 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 9, 6:30 PM CDT | HAIL 1 | 6 Wsw Darlington, LA | Broadcast media submitted viewer photo of quarter sized hail on Hatcher Road east of Clinton. Time estimated by radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 11.5 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 643 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 648 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
066
WFUS54 KLIX 092327
TORLIX
LAC037-091-100015-
/O.NEW.KLIX.TO.W.0017.260309T2327Z-260310T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
627 PM CDT Mon Mar 9 2026
The National Weather Service in New Orleans has issued a
* Tornado Warning for...
Southern St. Helena Parish in southeastern Louisiana...
East central East Feliciana Parish in southeastern Louisiana...
* Until 715 PM CDT.
* At 627 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles northeast of Pride, or 8 miles southeast of
Clinton, moving east at 25 mph.
HAZARD...Tornado and hail up to two inches in diameter.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
southern St. Helena and east central East Feliciana Parishes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3083 9062 3073 9064 3067 9071 3076 9100
3085 9098
TIME...MOT...LOC 2327Z 281DEG 20KT 3079 9091
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
KLG5 follow-up statements
334
WWUS54 KLIX 092335
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
635 PM CDT Mon Mar 9 2026
LAC037-091-100015-
/O.CON.KLIX.TO.W.0017.000000T0000Z-260310T0015Z/
St. Helena LA-East Feliciana LA-
635 PM CDT Mon Mar 9 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR SOUTHERN
ST. HELENA AND EAST CENTRAL EAST FELICIANA PARISHES...
At 635 PM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles southwest of Darlington, or 10 miles southeast of
Clinton, moving east at 15 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Greensburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3083 9062 3073 9064 3067 9071 3076 9097
3084 9093
TIME...MOT...LOC 2335Z 281DEG 15KT 3078 9086
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
KLG161
WWUS54 KLIX 092345
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
645 PM CDT Mon Mar 9 2026
LAC037-091-100015-
/O.CON.KLIX.TO.W.0017.000000T0000Z-260310T0015Z/
St. Helena LA-East Feliciana LA-
645 PM CDT Mon Mar 9 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR SOUTHERN
ST. HELENA AND EAST CENTRAL EAST FELICIANA PARISHES...
At 645 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles south of Darlington, or 8 miles southwest of
Greensburg, moving east at 25 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Greensburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3083 9062 3073 9064 3068 9070 3074 9089
3084 9086
TIME...MOT...LOC 2345Z 281DEG 20KT 3077 9080
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
KLG834
WWUS54 KLIX 092352
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
652 PM CDT Mon Mar 9 2026
LAC037-100001-
/O.CAN.KLIX.TO.W.0017.000000T0000Z-260310T0015Z/
East Feliciana LA-
652 PM CDT Mon Mar 9 2026
...THE TORNADO WARNING FOR EAST CENTRAL EAST FELICIANA PARISH IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
&&
LAT...LON 3073 9064 3069 9069 3074 9082 3082 9081
3082 9062
TIME...MOT...LOC 2351Z 276DEG 16KT 3077 9076
$$
LAC091-100015-
/O.CON.KLIX.TO.W.0017.000000T0000Z-260310T0015Z/
St. Helena LA-
652 PM CDT Mon Mar 9 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
SOUTHEASTERN ST. HELENA PARISH...
At 651 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Greensburg, moving east at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Greensburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3073 9064 3069 9069 3074 9082 3082 9081
3082 9062
TIME...MOT...LOC 2351Z 276DEG 16KT 3077 9076
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
KLG674
WWUS54 KLIX 100001
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
701 PM CDT Mon Mar 9 2026
LAC091-100015-
/O.CON.KLIX.TO.W.0017.000000T0000Z-260310T0015Z/
St. Helena LA-
701 PM CDT Mon Mar 9 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
SOUTHEASTERN ST. HELENA PARISH...
At 701 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Greensburg, moving east at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southeastern St. Helena Parish.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3071 9067 3073 9076 3078 9079 3081 9077
3080 9062 3073 9064
TIME...MOT...LOC 0001Z 281DEG 20KT 3076 9070
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
KLG554
WWUS54 KLIX 100012
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
712 PM CDT Mon Mar 9 2026
LAC091-100022-
/O.EXP.KLIX.TO.W.0017.000000T0000Z-260310T0015Z/
St. Helena LA-
712 PM CDT Mon Mar 9 2026
...THE TORNADO WARNING FOR SOUTHEASTERN ST. HELENA PARISH WILL EXPIRE
AT 715 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire. However, small
hail and gusty winds are still possible with this thunderstorm.
&&
LAT...LON 3071 9067 3073 9076 3078 9079 3081 9077
3080 9062 3073 9064
TIME...MOT...LOC 0012Z 281DEG 20KT 3075 9065
$$
KLGWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Mar 9, 2:36 PM CDT, 3 hours 51 minutes earlier. Its key messages:
- Updated at 221 PM CDT Mon Mar 9 2026
- Patchy light to moderate fog will be possible tonight mainly right along the coast and over portions of southwest MS but overall the threat of dense fog appears lower.
- A strong disturbance will move through the region late Wednesday. This will drive a cold front across the region with showers and thunderstorms impacting the area mainly during the overnight hours Wednesday night. This system will have potential to bring a few strong to severe storms with all modes of severe weather possible at this time and the entire area will have the potential of seeing strong to severe storms. Residents should continue to monitor the forecast for updates as this threat evolves.
- In the wake of the cold front, much cooler and drier air will move into the area for a few days. Despite the significant cool down, temperatures will remain near to warmer than normal.&&
Area forecast discussion, Mar 9, 2:36 PM CDT, 3 hours 51 minutes before
Area Forecast Discussion National Weather Service New Orleans LA 236 PM CDT Mon Mar 9 2026 ...New SHORT TERM, LONG TERM, AVIATION, MARINE... .KEY MESSAGES... Updated at 221 PM CDT Mon Mar 9 2026 - Patchy light to moderate fog will be possible tonight mainly right along the coast and over portions of southwest MS but overall the threat of dense fog appears lower. - A strong disturbance will move through the region late Wednesday. This will drive a cold front across the region with showers and thunderstorms impacting the area mainly during the overnight hours Wednesday night. This system will have potential to bring a few strong to severe storms with all modes of severe weather possible at this time and the entire area will have the potential of seeing strong to severe storms. Residents should continue to monitor the forecast for updates as this threat evolves. - In the wake of the cold front, much cooler and drier air will move into the area for a few days. Despite the significant cool down, temperatures will remain near to warmer than normal.&& .SHORT TERM... (This evening through Tuesday night) Issued at 221 PM CDT Mon Mar 9 2026 Fog struggled to develop last night and it appears that was due to winds in the first 2-3k ft as we saw stratus. We will likely see some patchy light to moderate fog again tonight but the setup just doesn't seem very favorable. Winds in the first few thousand feet will again be in the 15 to possibly 25 kt range and that should promote more stratus but the other issue is there is already a lot of cloud cover out there and with overnight lows only expected to drop into the upper 60s to near 70 we likely just won't even cool off enough. Even with all the rain we had Saturday and Saturday night that moisture has mixed now over the last day plus and isn't trapped in the boundary layer anymore. The biggest problem in the short term could really be over the next 3 to 4 hours. A weak mid lvl impulse is currently moving into the Lower MS Valley and already sparking off some strong to severe thunderstorms just off to our west and northwest. A few of these storms could try to slide into northwestern portions of the CWA. The environment gets more and more unfavorable to the east and southeast into and across our CWA. With that not anticipating a lot of impacts but we should see scattered showers and a few embedded thunderstorms and along and northwest of a line from near Baton Rouge to Tylertown one or two of those storms could be strong to severe. Any activity will quickly come to an end mid late evening and we will remain quiet through the remainder of the night and tomorrow ahead of our next system. /CAB/ && .LONG TERM... (Wednesday through Sunday night) Issued at 221 PM CDT Mon Mar 9 2026 Wednesday and Wednesday night is the main focus. A deep closed low right along the Baja coast will finally begin to lift out to the east-northeast tonight and tomorrow. This will be our protagonist bringing the next main shot of thunderstorms and the question is how much in the way of strong to severe storms will it bring. From a synoptic standpoint this isn't the typical setup. First the main disturbance, mentioned in the previous paragraph, will actually be moving more east across TX and right along the Gulf coast Wednesday night. As it starts to move into the northeastern Gulf and southeastern CONUS it will be absorbed into a L/W trough over the eastern CONUS Thursday. At the sfc a deepening low over the mid/upper MS River Tuesday night will try to drive a cold front into the southern Plains and towards the Lower MS Valley as the low lifts into the Great Lakes. With it pulling that far away to the north there will be a secondary weak sfc wave along the front over TX which will move across the northwestern Gulf coast. The sfc low will continue to work east finally dragging the cold front across the area Wednesday night. For the stronger severe weather events typically see the h5 disturbance lifting northeast across TX and into the Lower MS Valley not east across the Gulf coast. Also the sfc low is not necessarily moving across the area in typical fashion during our severe weather events. In addition this will be a relatively weak sfc low. Dynamically though we have a lot to work with. First off we do have a disturbance moving across the region. Even though the mid lvl disturbance will be filling and opening up mid lvl hghts will still drop at least 6-8dm late Wednesday afternoon and through the evening hours. The mid lvl jet will round the disturbance and move northeast through the CWA Thursday evening and overnight. That may be a little bit of an issue as the good mid lvl punch doesn't arrive till 6z and that could be a little late. Aloft we will see the subtropical jet run from the west central Gulf through the southeastern CONUS. We do look to move under the LFQ of the jet during the evening hours. The LL jet though is a little underwhelming. It will be in place from the northwestern Gulf into central AL Wednesday evening. We will possibly see the nose and core of the LL jet move across the region but the LL jet will be weakening. As for the kinematics this is a little on the weaker side. The LL jet just mentioned will actually be weakening and could be weakening significantly. It will be stronger over the western Gulf, 35 to 45kt, with winds almost out of the south but as we move into the evening hours those winds weaken and could weaken considerably, 25 to 30kts, and out of the SW. The mid lvl winds are more than sufficient with winds around 50-60kt but it is more timing that could be the bigger issue with these winds. As for the jet, yes we do move under the LFQ eventually Wednesday evening but the jet will also be weakening with the core relaxing from near 90kt to around 75kt. The stronger mid lvl winds is helping to provide a 0-6km bulk shear value around 40-45kt which is more than sufficient to get organized convection but with the weakening LL winds the 0-1/0-3km helicity values are rather low, near 100 and 150 s2/m2. Those are not impressive but not below 100 and given the weak sfc low these values could be higher. As for the thermodynamics this is not overwhelming either. MLCAPE values will likely be around 500 j/kg or possibly less especially the closer to the coast that weak sfc low travels. If it is farther north then we could see slightly better instability. That said we will have some elevated instability to work with but with a weak sfc low and a mid lvl disturbance filling in the thermodynamic field is also rather tame with likely a skinny cape. All of this suggest the severe potential is on the lower end and what is more likely is strong to severe storms to our west during the afternoon and early evening. Those storms will likely continue and push into northwestern sections of the CWA during the evening hours with a few remaining strong to severe as they move through our northwestern zones with a slight weakening trend especially as we move towards 6z and after when instability is the lowest. /CAB/ After everything moves through we will move under weak northwest flow with cooler and drier air working into the area for the rest of the week. The next system will be late this weekend or early next week. /CAB/ && .AVIATION... (18Z TAFS) Issued at 221 PM CDT Mon Mar 9 2026 Biggest concern aviation wise will be storms this afternoon and then cigs overnight. Not as concerned about the fog potential but MSY, NEW and especially GPT could see IFR vsbys right along the coast. Elsewhere mainly going to be dealing with low cigs which should improve late tomorrow morning. /CAB/ && .MARINE... Issued at 221 PM CDT Mon Mar 9 2026 With high pressure centered well to the east and a front dropping down the Plains we will continue to see onshore flow through tomorrow. As low pressure deepens and moves into the Great Lakes driving the cold front towards the Lower MS Valley Wednesday these winds will strengthen to around 15 knots ahead of the cold front. There may be a weak low to develop along the front as it moves across the northern Gulf coast Wednesday night with strong offshore winds quickly developing behind the cold front. SCY conditions will quickly develop and we could even see a period of Gale conditions. Showers and thunderstorms will accompany the front as it moves through the coastal waters Wednesday evening into the overnight hours. These storms could also bring very strong marine winds and even a few waterspouts. /CAB/ && .LIX WATCHES/WARNINGS/ADVISORIES... LA...None. GM...None. MS...None. GM...None. && SHORT TERM...CAB LONG TERM....CAB AVIATION...CAB MARINE...CAB
In the hours before
Special weather statement, Mar 9, 4:13 PM CDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service New Orleans LA
413 PM CDT Mon Mar 9 2026
LAZ037-083-092145-
Northern Livingston LA-St. Helena LA-
413 PM CDT Mon Mar 9 2026
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN ST.
HELENA AND NORTHEASTERN LIVINGSTON PARISHES THROUGH 445 PM CDT
...
At 413 PM CDT, Doppler radar was tracking a strong thunderstorm
capable of producing funnel clouds near Montpelier, or 15 miles south
of Greensburg, moving northeast at 15 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...If a funnel cloud briefly touches down, minor damage to
outdoor objects is possible. Gusty winds could knock down
tree limbs and blow around unsecured objects.
Locations impacted include...
Montpelier.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3057 9057 3056 9078 3066 9080 3077 9057
TIME...MOT...LOC 2113Z 242DEG 14KT 3061 9073
FUNNEL CLOUDS...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KLGSpecial weather statement, Mar 9, 4:32 PM CDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service New Orleans LA
432 PM CDT Mon Mar 9 2026
MSZ069-070-092200-
Pike MS-Amite MS-
432 PM CDT Mon Mar 9 2026
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHERN PIKE AND
EAST CENTRAL AMITE COUNTIES THROUGH 500 PM CDT
...
At 432 PM CDT, Doppler radar was tracking a strong thunderstorm near
Osyka, or 12 miles south of Mccomb, moving northeast at 35 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mccomb, Magnolia, Osyka, and Mccomb Airport.
This includes Interstate 55 in Mississippi between mile markers 1 and
17.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3100 9047 3103 9060 3125 9056 3126 9040
3119 9029
TIME...MOT...LOC 2132Z 206DEG 29KT 3107 9051
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
KLGSpecial weather statement, Mar 9, 5:23 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service New Orleans LA
523 PM CDT Mon Mar 9 2026
LAZ081>084-092300-
Central Tangipahoa LA-Northern Livingston LA-Lower Tangipahoa LA-
Southern Livingston LA-
523 PM CDT Mon Mar 9 2026
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF EAST CENTRAL
LIVINGSTON AND SOUTHWESTERN TANGIPAHOA PARISHES THROUGH 600 PM CDT
...
At 523 PM CDT, Doppler radar was tracking a strong thunderstorm over
Springfield, or 7 miles southwest of Hammond, moving northeast at 15
mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hammond, Ponchatoula, Albany, Springfield, Natalbany, Robert, and
Killian.
This includes the following Interstates...
Interstate 12 between mile markers 30 and 47.
Interstate 55 in Louisiana between mile markers 21 and 34.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3037 9059 3047 9065 3060 9041 3051 9033
3037 9035
TIME...MOT...LOC 2223Z 245DEG 14KT 3042 9054
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
KLGSpecial weather statement, Mar 9, 5:32 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service New Orleans LA
532 PM CDT Mon Mar 9 2026
MSZ069-070-092315-
Pike MS-Amite MS-
532 PM CDT Mon Mar 9 2026
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHERN PIKE AND
NORTHEASTERN AMITE COUNTIES THROUGH 615 PM CDT
...
At 529 PM CDT, Doppler radar was tracking a strong thunderstorm
capable of producing funnel clouds near Center Point, or 8 miles
northwest of Mccomb, moving east at 25 mph.
HAZARD...Funnel clouds, wind gusts up to 40 to 50 mph, and penny
size hail.
SOURCE...Radar indicated.
IMPACT...If a funnel cloud briefly touches down, minor damage to
outdoor objects is possible. Gusty winds could knock down
tree limbs and blow around unsecured objects.
Locations impacted include...
Summit.
This includes Interstate 55 in Mississippi between mile markers 19
and 24.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3124 9026 3130 9066 3135 9066 3135 9026
TIME...MOT...LOC 2229Z 272DEG 23KT 3134 9057
FUNNEL CLOUDS...POSSIBLE
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
KLGSpecial weather statement, Mar 9, 6:01 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service New Orleans LA
601 PM CDT Mon Mar 9 2026
LAZ036-092330-
East Feliciana LA-
601 PM CDT Mon Mar 9 2026
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF EAST CENTRAL EAST
FELICIANA PARISH THROUGH 630 PM CDT
...
At 601 PM CDT, Doppler radar was tracking a strong thunderstorm near
Clinton, moving east at 25 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Clinton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3088 9085 3086 9086 3084 9084 3083 9085
3082 9083 3079 9084 3077 9084 3078 9110
3086 9111 3094 9087
TIME...MOT...LOC 2301Z 259DEG 21KT 3082 9104
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
KLGThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 4:13 PM CDT | Special Weather Statement | LIX | Saint Helena | 32 min |
| Mar 9, 5:23 PM CDT | Special Weather Statement | LIX | Tangipahoa | 37 min |
| Mar 9, 6:01 PM CDT | Special Weather Statement | LIX | East Feliciana | 29 min |
| Mar 9, 6:12 PM CDT | Severe Thunderstorm Warning | LIX | East Feliciana, Saint Helena | 48 min |
| Mar 9, 6:59 PM CDT | Special Weather Statement | LIX | Saint Helena | 31 min |
Nearby
Tornado Warnings in Louisiana, 2026Every tornado warning in 2026Tornadoes in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.